12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Quantum stochastic operator cocycles via associ...
View graph of relations

« Back

Quantum stochastic operator cocycles via associated semigroups.

Research output: Contribution to journalJournal article

Published

Journal publication date05/2007
JournalMathematical Proceedings of the Cambridge Philosophical Society
Journal number3
Volume142
Number of pages24
Pages533-556
Original languageEnglish

Abstract

A recent characterisation of Fock-adapted contraction operator stochastic cocycles on a Hilbert space, in terms of their associated semigroups, yields a general principle for the construction of such cocycles by approximation of their stochastic generators. This leads to new existence results for quantum stochastic differential equations. We also give necessary and sufficient conditions for a cocycle to satisfy such an equation.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3), pp 535-556 2007, © 2007 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics